# SDR SWAA2024040357978

- Difficulty date: March 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 299 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15L CRACKED AT BS 299 WL 221. STRINGER 15L CRACKED AT BS 299 WL 221<[01] REPAIRED CRACKED STRINGER AT; STR 15L; BS 299; WL 221 PER EA 24-153-00583-WIP1 AND SRM 53-00-03-1A-A;[02] EDIT ACTION1: THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 REPAIR 1 AND EA 24-153-00583'. THIS IS A CATEGORY A REPAIR WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.;[03] VERIFIED CORRECTIVE ACTION 2
